# SDR R61A201608040452

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 2,236 hours, 1,437 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 15077H6824
- Condition: Cracked
- Location: Cockpit
- Part time: 2,236 hours, 1,437 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE CAPTAIN`S WINDSHIELD CRACKED.  AN EMERGENCY WAS DECLARED AND CREW RETURNED TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE R & R CAPTAIN`S WINDSHIELD IAW AMM AND OPS CHECKED GOOD.
